# SDR SWIA200515122

- Difficulty date: June 6, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 15,350 hours, 13,513 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH 1WILL NOT MOVE STAB TRIM.  REPLACED CAPTIANS STAB TRIM SWITCH ON YOKE, OPERATIONAL CHECK GOOD IAW 27-41-00.
